Alert archive / Colorado / Wind Advisories in 2016
Wind Advisory 3, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at Mar 22, 2016, 3:12 AM MDT for Grand County, San Juan County, Utah; 7 counties in Colorado. It took effect at Mar 22, 2016, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2016, 3:12 AM MDT (09:12 UTC)
- In effect from
- Mar 22, 2016, 12:00 PM MDT
- Expired
- Mar 22, 2016, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Grand Junction, CO
Counties Archuleta County, CO, Dolores County, CO, La Plata County, CO, Mesa County, CO, Montezuma County, CO, Montrose County, CO, San Miguel County, CO, Grand County, UT, San Juan County, UT
The radar
The Grand Junction radar (KGJX), 126 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 9.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3575 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
973 WWUS75 KGJT 220912 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 312 AM MDT TUE MAR 22 2016 COZ021>023-UTZ022-221715- /O.NEW.KGJT.WI.Y.0003.160322T1800Z-160323T0300Z/ FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCUS... DURANGO...BAYFIELD...IGNACIO...PAGOSA SPRINGS...BLANDING 312 AM MDT TUE MAR 22 2016 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...WINDS WILL INCREASE THROUGHOUT THE MORNING AND PEAK THIS AFTERNOON AND EVENING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...TRAVEL MAY BECOME DIFFICULT TO HAZARDOUS FOR HIGH PROFILE AND LIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ROADWAYS. ALSO ANY OPEN BURNING MAY LEAD TO FIRES BECOMING UNCONTROLLABLE...PLEASE USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
3 follow-up statements
629 WWUS75 KGJT 221656 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1056 AM MDT TUE MAR 22 2016 COZ020-UTZ027-029-230100- /O.EXA.KGJT.WI.Y.0003.160322T1800Z-160323T0300Z/ PARADOX VALLEY/LOWER DOLORES RIVER-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...GATEWAY...NUCLA...MOAB... CASTLE VALLEY...CANYONLANDS NATIONAL PARK... DEAD HORSE POINT STATE PARK...FRY CANYON 1056 AM MDT TUE MAR 22 2016 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...WINDS WILL INCREASE THROUGHOUT THE MORNING AND PEAK THIS AFTERNOON AND EVENING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...TRAVEL MAY BECOME DIFFICULT TO HAZARDOUS FOR HIGH PROFILE AND LIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ROADWAYS. ALSO ANY OPEN BURNING MAY LEAD TO FIRES BECOMING UNCONTROLLABLE...PLEASE USE CAUTION. * VISIBILITY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ COZ021>023-UTZ022-230100- /O.CON.KGJT.WI.Y.0003.160322T1800Z-160323T0300Z/ FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCUS... DURANGO...BAYFIELD...IGNACIO...PAGOSA SPRINGS...BLANDING 1056 AM MDT TUE MAR 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...WINDS WILL INCREASE THROUGHOUT THE MORNING AND PEAK THIS AFTERNOON AND EVENING. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...TRAVEL MAY BECOME DIFFICULT TO HAZARDOUS FOR HIGH PROFILE AND LIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ROADWAYS. ALSO ANY OPEN BURNING MAY LEAD TO FIRES BECOMING UNCONTROLLABLE...PLEASE USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
343 WWUS75 KGJT 222134 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 334 PM MDT TUE MAR 22 2016 COZ021>023-UTZ022-230300- /O.CON.KGJT.WI.Y.0003.000000T0000Z-160323T0300Z/ FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCUS... DURANGO...BAYFIELD...IGNACIO...PAGOSA SPRINGS...BLANDING 334 PM MDT TUE MAR 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...CONTINUES THROUGH 9 PM MDT THIS EVENING. * WINDS...WEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...TRAVEL MAY BECOME DIFFICULT FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ROADWAYS. ALSO ANY OPEN BURNING MAY LEAD TO FIRES BECOMING UNCONTROLLABLE...PLEASE USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ COZ020-UTZ027-029-230300- /O.CON.KGJT.WI.Y.0003.000000T0000Z-160323T0300Z/ PARADOX VALLEY/LOWER DOLORES RIVER-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...GATEWAY...NUCLA...MOAB... CASTLE VALLEY...CANYONLANDS NATIONAL PARK... DEAD HORSE POINT STATE PARK...FRY CANYON 334 PM MDT TUE MAR 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...CONTINUES THROUGH 9 PM MDT THIS EVENING. * WINDS...WEST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...TRAVEL MAY BECOME DIFFICULT FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ON NORTH TO SOUTH ROADWAYS. ALSO ANY OPEN BURNING MAY LEAD TO FIRES BECOMING UNCONTROLLABLE...PLEASE USE CAUTION. * VISIBILITY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES...HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
184 WWUS75 KGJT 230256 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 856 PM MDT TUE MAR 22 2016 COZ021>023-UTZ022-230400- /O.EXP.KGJT.WI.Y.0003.000000T0000Z-160323T0300Z/ FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH- INCLUDING THE CITIES OF...CORTEZ...DOVE CREEK...MANCUS... DURANGO...BAYFIELD...IGNACIO...PAGOSA SPRINGS...BLANDING 856 PM MDT TUE MAR 22 2016 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WINDS HAVE DECREASED...AND ALTHOUGH THEY REMAIN BREEZY IN MANY AREAS THEY HAVE DROPPED BELOW WIND ADVISORY CRITERIA. $$ COZ020-UTZ027-029-230400- /O.EXP.KGJT.WI.Y.0003.000000T0000Z-160323T0300Z/ PARADOX VALLEY/LOWER DOLORES RIVER-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...GATEWAY...NUCLA...MOAB... CASTLE VALLEY...CANYONLANDS NATIONAL PARK... DEAD HORSE POINT STATE PARK...FRY CANYON 856 PM MDT TUE MAR 22 2016 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... WINDS HAVE DECREASED...AND ALTHOUGH THEY REMAIN BREEZY IN MANY AREAS THEY HAVE DROPPED BELOW WIND ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Mar 21, 10:52 PM MDT, 4 hours 20 minutes earlier.
Area forecast discussion, Mar 21, 10:52 PM MDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1052 PM MDT MON MAR 21 2016
.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)
ISSUED AT 351 PM MDT MON MAR 21 2016
A BROAD CIRRUS SHELF FILLED IN OVER THE AREA TODAY AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM WHICH WILL PUSH THROUGH THE AREA
TUESDAY INTO WEDNESDAY. SOUTHWEST WINDS INCREASED OVER THE AREA
EARLY THIS AFTERNOON AS THE PRESSURE GRADIENT TIGHTENED AHEAD OF
THE COLD FRONT ASSOCIATED WITH THIS STORM. EXPECT WINDS TO
DECREASE IN THE VALLEYS AFTER SUNSET AND THE ATMOSPHERE DECOUPLES.
HOWEVER...LOW PRESSURE TO THE WEST WILL ENHANCE DRAINAGE WINDS IN
THE LOWER ELEVATIONS. MEANWHILE...ELEVATIONS ABOVE 9000 FEET THAT
REMAIN IN THE FREE AIR ALOFT WILL SEE INCREASING SOUTHWEST WINDS.
CLOUDS WILL INCREASE BUT EXPECT SHOWERS TO HOLD OFF UNTIL LATE
TONIGHT AND THEN...ONLY OVER THE EASTERN UINTA MOUNTAINS AND
POSSIBLY PORTIONS OF THE FLAT TOPS...ELKHEAD...PARK AND GORE
RANGES. MODEL CROSS SECTIONS INDICATED MOISTURE CONFINED TO MID-
LEVELS SO INITIAL PRECIPITATION WILL BE LIGHT AND SCATTERED IN
COVERAGE.
OUR NEXT STORM SYSTEM IS ARRIVING TO THE WESTERN NOAM COASTLINE
THIS AFTERNOON WITH THE HEAVIEST PCPN FALLING FROM NORCAL TO
WESTERN WASHINGTON. H5 ANALYSIS HAD THE STRONGEST HEIGHT FALLS
OVER EASTERN WASHINGTON WHERE THE OFFSHORE STORM SHOULD HEAD
TOWARD THE NORTHERN ROCKIES OVER THE NEXT 24 HOURS. LIGHT PRECIP
FALLING AHEAD OF THE SYSTEM AS IT MOVES INTO THE FLATTENING RIDGE.
SOME OF THIS LIGHTER PCPN WILL SHIFT OVER OUR CWA BY MORNING BUT
X-SECTIONS NOT REAL FAVORABLE FOR ANYTHING OVER ISOLATED TO WIDELY
SCATTERED SHOWERS OVER THE HIGH TERRAIN OF OUR NORTHERN DIVIDE AND
EASTERN UINTAS. OVERALL THE SYSTEM HAS TRENDED A BIT NORTHWARD
OVER THE PAST 24 HOURS BUT STILL HAS IT/S EYES ON OUR NORTHERN AND
CENTRAL MOUNTAINS TOMORROW AFTERNOON THROUGH WEDNESDAY. THE FRONT
ARRIVES TO EASTERN UTAH BY NOON AND SHOULD FILTER INTO NORTHWEST
COLORADO AND POSSIBLY THE GRAND FLATS BY MID AFTERNOON BEFORE
SWINGING SOUTHEAST NEAR SUNSET. FELT TEMPERATURES WERE A BIT HIGH
TUESDAY SO LOWERED WITH SOME FALLING TEMPS LIKELY BEHIND THE FRONT
IN THE NORTHWEST CWA. AGAIN MOISTURE ENSEMBLES SUGGEST SOME DECENT
MOISTURE BRUSHING NORTHERN UTAH AND COLORADO AS THE FRONT PUSHES
THROUGH. TO AID THE LOW LEVEL LIFT...LARGE SCALE ASCENT WILL
INCREASE SIGNIFICANTLY TUESDAY AFTERNOON AS THE UPSTREAM SYSTEM
MOVES INTO THE NORTHERN ROCKIES. A DECENT MID LEVEL FRONTO BAND
AND INSTABILITY SHOULD HELP LINK ANY SURFACE ASCENT FROM THE FRONT
TO DYNAMICS ALOFT. AS A RESULT OF EXPECT A BAND OF HEAVY
PRECIPITATION WITH AND BEHIND THE FRONT WITH SNOW RATES UP TO 2
INCHES POSSIBLE FOR A BRIEF PERIOD OF TIME AS THE FRONT WORKS
SOUTHWARD THROUGH THE NORTHERN AND CENTRAL MOUNTAINS. SOME CONCERN
FOR STRONG WINDS AHEAD OF THIS FRONT IN SOUTHWEST COLORADO
TOMORROW AFTERNOON. ALREADY CRITICAL FIRE WEATHER CONDITIONS IN
PLACE...BUT DEEP MIXING AND VIRGA COULD LEAD TO SOME GUSTS OVER 45
MPH AND AREAS OF BLOWING DUST. COLD AIR FILTERS TOMORROW NIGHT
WHICH WILL INCREASE SNOW RATIO/S SIGNIFICANTLY AND KEEP OROGRAPHIC
LIGHT TO MODERATE SNOW AN IMPACT OVER THE MOUNTAIN PASSES.
.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 351 PM MDT MON MAR 21 2016
THIS STORM SYSTEM WILL CROSS INTO THE HIGH PLAINS AFTER MIDNIGHT
WHERE IT WILL DEEPEN CONSIDERABLY. AS A RESULT MOISTURE WILL BE
WRAPPING BACK AROUND TO OUR NORTH AND DROPPING THROUGH OUR
NORTHERN CWA ON WEAKENING UPGLIDE THROUGH EARLY MORNING HOURS ON
WEDNESDAY. THIS ILL DEFINED TROWAL LOOKS TO HAVE THE MOST IMPACT
ON OUR NORTHERN DIVIDE MOUNTAINS WEDNESDAY MORNING WITH ONLY WEAK
ASCENT EXPECTED ELSEWHERE THROUGH THE DAY. WITH NORTHERLY FLOW
IN PLACE EXPECT OROGRAPHIC SHOWERS TO FAVOR NORTH FACING SLOPES.
DRIER AIR FILTERS SOUTHWARD THROUGH THE DAY AND WILL BEGIN TO CUT
THE SHOWERS OFF FROM NORTH TO SOUTH THROUGH SUNSET. STILL SOME
UNCERTAINTY ON PTYPE IN THE CENTRAL HIGH VALLEYS AND RELATED
IMPACTS AND WHETHER MOISTURE AND LIFT WILL IMPACT THE NORTHERN SAN
JUANS ENOUGH FOR WINTER HIGHLIGHTS. WILL CONTINUE TO MONITOR THIS
THREAT THIS EVENING. OTHERWISE WEDNESDAY WILL BE COOLER THAN
NORMAL AND POSSIBLY THE COOLEST DAY IN THIS FORECAST CYCLE.
SCATTERED SNOW SHOWERS RETREAT TO THE NORTHERN MOUNTAINS
WEDNESDAY EVENING WITH DRYING CONDITIONS ELSEWHERE AS WE GO INTO A
PERIOD OF NORTHWEST FLOW. THIS WILL ALLOW A FEW WEAK WAVES TO WORK
ACROSS THURSDAY AND FRIDAY...KEEPING OROGRAPHIC SNOW SHOWERS IN
PLACE OVER THE PARK AND GORE RANGES AND THE FLAT TOPS.
OTHERWISE...DRY CONDITIONS ARE EXPECTED WITH LOCALLY BREEZY
CONDITIONS THURSDAY AFTERNOON AND AGAIN FRIDAY. STRONGER WAVE DIGS
SOUTH ACROSS THE EASTERN GREAT BASIN FRIDAY NIGHT AND SATURDAY.
THIS WILL DRAG MOISTURE BACK ACROSS MUCH OF THE FORECAST AREA WITH
LAPSE RATES STEEPENING ONCE AGAIN. THIS WILL BRING MORE WIDESPREAD
SHOWERS WITH SNOW LEVELS EXPECTED TO DROP TOWARD THE LOWER VALLEY
FLOORS. THIS SYSTEM EXITS SATURDAY EVENING WITH QUICK BUMP IN
HEIGHTS MOVING IN WITH SHRTWV RIDGING WORKING EAST ON SUNDAY.
TEMPERATURES CLIMB BACK TO MORE NORMAL VALUES THURSDAY AND FRIDAY
...THEN DROP BACK BELOW SEASONAL NORMS FOR SATURDAY BEFORE
REACHING FOR NORMAL ONCE AGAIN AS WE CLOSE OUT THE WEEKEND.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1052 PM MDT MON MAR 21 2016
EXPECT DRAINAGE WINDS TO PICK UP LATE TONIGHT. MEANWHILE...STRONG
WINDS WILL CONTINUE ABOVE THE 8500 FOOT MARK AND WILL INCREASE IN
THE HIGHER ELEVATIONS AS A PACIFIC STORM SYSTEM APPROACHES FROM
THE WEST. THIS WILL RESULT IN STRENGTHENING MECHANICAL TURBULENCE
AND LLWS FOR SEVERAL TAF SITES. OTHERWISE...DO NOT EXPECT ANY
OTHER WEATHER RELATED FLIGHT IMPACTS THROUGH 12Z/TUE.
WINDS WILL INCREASE TUESDAY MORNING AS A COLD FRONT ASSOCIATED
WITH THE PACIFIC SYSTEM SWEEPS INTO NORTHEAST UTAH. THESE STRONG
WINDS WILL REMOVE SHEAR BUT WILL INCREASE MECHANICAL TURBULENCE AS
WIND MIXES DOWN TO VALLEY FLOORS BEFORE 18Z. MEANWHILE...SNOW
SHOWERS WILL DEVELOP OVER THE EASTERN UINTA MOUNTAINS RESULTING IN
AREAS OF OBSCURATION OVER THIS RANGE THROUGH THE AFTERNOON...WITH
SHOWERS SPREADING EAST/SOUTHEAST ACROSS FIRST NW CO...THEN
SOUTHWARD. SNOW WILL LOWER INTO THE VALLEYS DURING THE EVENING.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...WINTER WEATHER ADVISORY FROM 6 PM TUESDAY TO 6 PM MDT WEDNESDAY
FOR COZ009-010-012.
RED FLAG WARNING FROM 11 AM TO 9 PM MDT TUESDAY FOR COZ207.
WINTER WEATHER ADVISORY FROM 3 PM TUESDAY TO 3 PM MDT WEDNESDAY
FOR COZ004-013.
WINTER WEATHER ADVISORY FROM 6 PM TUESDAY TO 3 PM MDT WEDNESDAY
FOR COZ002-005.
UT...WINTER WEATHER ADVISORY FROM NOON TUESDAY TO NOON MDT WEDNESDAY
FOR UTZ023.
&&
SHORT TERM...NL/15
LONG TERM...JDC
AVIATION...EHHazardous weather outlook, Mar 21, 5:30 AM MDT, 21 hours 42 minutes before
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
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 3:40 AM MDT | Winter Storm Warning | GJT | Eagle, Garfield, Moffat, Rio Blanco, Routt | 48 hr |
Nearby
Wind Advisories in Colorado, 2016Wind Advisories in Utah, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.